# SDR SIMA202001216009

- Difficulty date: January 6, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 21,684 hours, 15,827 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER COCKPIT FLOOR BEAM AT BL 12.00 IS CRACKED, LOCATED JUST FWD OF CROSSBEAM AT FS280.00. -C/A-C/W RH COCKPIT FLOOR BEAM REPAIR AT BL-12.00 IAW SRM 53-41-43.
